IJSTR

International Journal of Scientific & Technology Research

IJSTR@Facebook IJSTR@Twitter IJSTR@Linkedin
Home About Us Scope Editorial Board Blog/Latest News Contact Us
CALL FOR PAPERS
AUTHORS
DOWNLOADS
CONTACT
QR CODE
IJSTR-QR Code

IJSTR >> Volume 4 - Issue 1, January 2015 Edition



International Journal of Scientific & Technology Research  
International Journal of Scientific & Technology Research

Website: http://www.ijstr.org

ISSN 2277-8616



Extension Of Lagrange Interpolation

[Full Text]

 

AUTHOR(S)

Mousa Makey Krady

 

KEYWORDS

Keywords: Lagrange interpolation ;multivariable interpolation.

 

ABSTRACT

Abstract: In this paper is to present generalization of Lagrange interpolation polynomials in higher dimensions by using Gramer's formula .The aim of this paper is to construct a polynomials in space with error tends to zero.

 

REFERENCES

[1] Boor, C.Dc. (1995).A Multivariate divided difference in c. k. chui and L.L.schumaker ,editors. Approximation theory vlll ,vol l: Approximation and interpolation, p.87-96. World scientific publishing co.

[2] Olver ,P.J.( 2006) . on multivariate interpolation. Studies in Applied mathematics , 116(4),201-240 ,.

[3] steffensen , J.F.( 2006) .interpolation., Dover publical, lnc, newyork ,second edition,.

[4] Kamron ,S.( 2007). Expression for multivariate Lagrange interpolation . CopyrightęSIAM,.

[5] Sandor,H. (2002). Generalization of the lagrange interpolation polynomial. Periodica polytechnic ser ctv. Eng.vol. 46. No.2, pp 239- 242.